# SDR ASAA2022051038254

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 419 hours, 116 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 42874
- Condition: Faulty
- Location: Left Mlg Wheel W
- Part time: 427 hours, 118 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B DISENGAGED APPROX 3 HOURS 25 MINUTES INTO THE FLIGHT AT CRUISE ALT. UPON REENGAGEMENT, AIRCRAFT MOMENTARILY ROLLS LEFT THEN AUTOPILOT DISENGAGES. AUTOPILOT A WORKS NORMALLY. GROUNDED - YES. FAULT HISTORY SHOWS A/P DISC TWICE ON LEG 4 AT FL350. MSG 22-11505, AIL ACT 2. ACCOMPLISHED DFCS LIB TEST 21 AIL CH B AND 10 FCC, ALL TEST PASS REF B737-9 IFIM 22-11-00-810-831. REMOVED AND REPLACED AUTOPILOT AILERON ACTUATOR B, REF B737-9 AMM 22-11-25-000/400-801. GROUND VERIFICATION PASS. ALL LLM TEST PASS REF AMM 22-11-25-820-801.
